# SDR PNSA970306

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8212H
- Make and model: Piper PA-32-301
- Aircraft serial: 328006046
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Seal
- Part number: 7873804
- Condition: Failed
- Location: Lt Mlg
- Component: 7873804
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MAIN STRUT WENT FLAT DURING TAXI.  RESEALED STRUT.
